# SDR SIMA200333801

- Difficulty date: December 3, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 2600 · Fire Protection System
- Part: Duct
- Condition: Contaminated
- Location: Pax Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4534 - LAV SMOKE WARNING AND SMOKE IN CABIN REPORTED.  VISUALLY INSPECTED ALL CEILING/WALL FLOURESCENT BULBS/SOCKETS/RECEPTICLE ASSEMBLIES AND FOUND NO DEFECTS.  FOUND LEFT BLEED DUCT FUSELAGE PASS THROUGH ASSEMBLY TO HAVE FOREIGN FLUID BAKING AROUND DUCT AREA, CLEANED AREA AND RAN ACM NR 1 AND NR 2 FOR 5 HOURS AND FOUND NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
